EconPapers    
Economics at your fingertips  
 

Robust Tests in Semiparametric Partly Linear Models

Ana Bianco, Graciela Boente and Elena Martínez

Scandinavian Journal of Statistics, 2006, vol. 33, issue 3, 435-450

Abstract: Abstract. This paper focuses on the problem of testing the null hypothesis that the regression parameter equals a fixed value under a semiparametric partly linear regression model by using a three‐step robust estimate for the regression parameter and the regression function. Two families of tests statistics are considered and their asymptotic distributions are studied under the null hypothesis and under contiguous alternatives. A Monte Carlo study is performed to compare the finite sample behaviour of the proposed tests with the classical one.

Date: 2006
References: View complete reference list from CitEc
Citations: View citations in EconPapers (10)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9469.2006.00510.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:scjsta:v:33:y:2006:i:3:p:435-450

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0303-6898

Access Statistics for this article

Scandinavian Journal of Statistics is currently edited by ÿrnulf Borgan and Bo Lindqvist

More articles in Scandinavian Journal of Statistics from Danish Society for Theoretical Statistics, Finnish Statistical Society, Norwegian Statistical Association, Swedish Statistical Association
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:scjsta:v:33:y:2006:i:3:p:435-450